# SDR O2GA2020072750101

- Difficulty date: July 25, 2020
- Submitted: July 27, 2020
- Operation: Air carrier
- Aircraft: N501UP
- Make and model: Cessna 560XL
- Aircraft serial: 5605252
- Aircraft time: 13,406 hours, 9,583 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Position Switch
- Condition: Out Of Adjust
- Location: Horizontal Stab
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

STAB MIS-COMPARE ANNUNCIATOR ILLUMINATED WHEN FLAP SELECTOR WAS SELECTED TO ZERO POSITION. AIRSPEED WAS BELOW 200 KYS. EMERGENCY DECLARED BY ATC AND DIVERTED TO ALTERNATE DESTINATION. MAINTENANCE ADJUSTED THE HORIZONTAL STABILIZER POSITION SWITCH. GROUND OPERATIONAL CHECKS COMPLIED WITH. NO DEFECTS NOTED. A SUCCESSFUL OPERATIONAL CHECK FLIGHT WAS PERFORMED. AIRCRAFT WAS RETURNED TO SERVICE.
